MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® PC SHELL 48MM GROUP B; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® PC SHELL 48MM GROUP B; HIP COMPONENT
Model Number DSPCGB48
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, qs director received a call from a patient, for some reason patient has been experiencing pain.
 
Additional Manufacturer Narrative
Due to additional information received, it has been indicated that the product has not been revised, the incident is not related to a device failure.Please void this report.

Brand Name
DYNASTY® PC SHELL 48MM GROUP B
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16637374
Report Number3010536692-2023-00044
Device Sequence Number6540108
Product Code LZO
UDI-Device IdentifierM684DSPCGB481
UDI-PublicM684DSPCGB481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSPCGB48
Device Catalogue NumberDSPCGB48
Device Lot Number1417042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer02/28/2023
02/28/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date04/28/2023
07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown